Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling of wiggling and shaking in lungs on deep breathing. History of pneumo and COPD. Suggestions?

Lately when I take a deep breath inhale, it feels like the bottom of my lungs are wiggling or shaking. Does not hurt, but does feel weird. I told my doctor and his reply was he has heard about this feeling from women who have recently given birth . I gave birth to my son 24 years ago so why am I having this now? I had a spontaneous pneumo about 20 years ago and also COPD (moderate emphasema).
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
thanks for the question.
As you write about emphysema, CoPd, these are to be re-assessed by chest physician with radiographs (x ray,ct-scan).It has not to do with 24 year pregnancy.Besides pain there can be breathlessness as other symptom with or without exertion. PFT (lung function tests are other way to find out)
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor